Existence and uniqueness results for a coupled system of nonlinear Ψ-fractional differential equations with fractional integral boundary conditions

Khadija Oufkir; Ali El Mfadel; Said Melliani; M'hamed Elomari; Hamid Sadiki;


In this paper, we establish some new existence results for certain coupled systems of nonlinear ψ-fractional differential equations with four-point fractional integral boundary conditions. The proofs are derived from Banach fixed point theorem. As application, a nontrivial example is presented to illustrate our theoretical results.

Vol. 25 (2024), No. 1, pp. 411-423

Download: MMN-4404